# SDR 2008UALA04269

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 35,443 hours, 9,958 cycles
- Engine: Pwa PW4056
- Engine time: 36,517 hours, 5,481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE HUNG START AT 30 PERCENT N2.  LEFT HYD QTY NOW LOW.
